# SDR SWAA991810

- Difficulty date: October 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22675
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Corroded
- Location: Bs 1138
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND STRINGER 5R CRACKED, BS 1138.  REPAIRED STRINGER PER SRM.
